# SDR DHL2003802575

- Difficulty date: November 29, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 56549704N
- Condition: Cracked
- Location: Rt Elevator
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER PANEL CRACK 0.250, STA XE 65.156 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-4-1 PG 1, 2.  REMOVED CRACKED UPPER PANEL FROM RT ELEVATOR STA XE 65.156 IAW SRM 51-1-21 PG 1, SRM 51-1-21A PG 1, 4.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PANEL IAW SRM 51-1-21 PG 1, SRM 51-1-21A PG 1, 4.  REFER TO NR 2235 FOR WEIGHT AND BALANCE.
